RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 11, Pages 76–102 (Mi msb9149)  

Asymptotic behaviour of a boundary layer solution to a stationary partly dissipative system with a multiple root of the degenerate equation

V. F. Butuzov

Faculty of Physics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We construct asymptotics with respect to a small parameter of a boundary layer solution of the boundary value problem for a system of two ordinary differential equations, one second order and the other first order, with a small parameter multiplying the derivatives in both equations. Systems of this type arise in chemical kinetics as stationary processes in models of fast reactions in the absence of diffusion for one of the reactants. An essential feature of the problem under study is a double root of one of the equations of the degenerate system. This leads to a qualitative change in the boundary layer component of the solution by comparison with the case when all the roots are simple. The boundary layer becomes multizoned, while the standard algorithm for constructing boundary layer series is no longer suitable and has to be replaced by a new one.
Bibliography: 13 titles.

Keywords: singularly perturbed problem with multiple root of the degenerate equation, partly dissipative system, multizone boundary layer.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00424-а
This work was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-01-00424-a).


DOI: https://doi.org/10.4213/sm9149

Full text: PDF file (692 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:11, 1581–1608

Bibliographic databases:

UDC: 517.928.4
Received: 20.07.2018 and 30.04.2019

Citation: V. F. Butuzov, “Asymptotic behaviour of a boundary layer solution to a stationary partly dissipative system with a multiple root of the degenerate equation”, Mat. Sb., 210:11 (2019), 76–102; Sb. Math., 210:11 (2019), 1581–1608

Citation in format AMSBIB
\Bibitem{But19}
\by V.~F.~Butuzov
\paper Asymptotic behaviour of a~boundary layer solution to a~stationary partly dissipative system with a~multiple root of the degenerate equation
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 11
\pages 76--102
\mathnet{http://mi.mathnet.ru/msb9149}
\crossref{https://doi.org/10.4213/sm9149}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1581B}
\elib{http://elibrary.ru/item.asp?id=43265390}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 11
\pages 1581--1608
\crossref{https://doi.org/10.1070/SM9149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000508558500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082470012}


Linking options:
  • http://mi.mathnet.ru/eng/msb9149
  • https://doi.org/10.4213/sm9149
  • http://mi.mathnet.ru/eng/msb/v210/i11/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:139
    References:5
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020